# SDR R61A2022030800180

- Difficulty date: February 15, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 35,162 hours, 22,377 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"CORROSION ON WASTE BOX DOUBLER ON THE I/B FWD SIDE. REMOVED AND REPLACED DAMAGED WASTE BOX DOUBLER BETWEEN FR88-FR89 AND STRINGER
28R-26R. REF SRM 51-40-08.
